# SDR FDEA202302200312

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 90,893 hours, 22,191 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  610     26-12  2566     20FEB23  SIN  FACT  U  DURING PREFLIGHT, NOTED AFT DISCHARGE AGENT SWITCH  LIGHT FLASHING.  ***EMERGENCY DECLARED***   AMM: 26-14-01-4                                                                   AMM: 26-14-01-5                                                                   OPENED AFT CARGO DOOR WITH FIRE MEN ON SIGHT AND                                  INSPECT FOUND NO SIGN OF SMOKE AND FIRE. UNLOAD ALL                               CARGOS FROM AFT CARGO COMPT AND FOUND NO FIRE AND                                 SMOKE. RESET D-12 CARGO SMOKE DET AND D-13 CARGO                                  OVERHEAT C/B NO HELP. POWER DOWN AND POWER AIRCRAFT                               UP FOUND AFT DISCHARGE AGENT SWITCH LIGHT NOT                                     FLASHING. PERFORMED SMOKE DETECTOR OPS TEST PER                                   MD11 AMM 26-14-01-5 ALL TEST PASSED AND ALL                                       INDICATIONS NML. A/C OK FOR SERVICE.
